# SDR ASAA0140023

- Difficulty date: February 10, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 65465482526
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING MAINTENANCE INSPECTION FOUND CORROSION ON SHEAR TIE AT STATION 767 WATERLINE 149 AND BUTTLINE 10 RIGHT AND LEFT SIDES.  REPAIRED IAW SRM.  (M)
